Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Episode of slight seizures. On eposilin, ecospirin. Ideas regarding the condition?

Hi Doc, My mother had an episode of slight seizures almost a month back. She had it for the first time and we don;t have any such family history. We met a doc on the same day and he prescribed Eposilin, Ecospirin but her hands have started shaking from the day her medication started. Any idea abt this? She also feels dizziness daily.
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Seizures to your mother may be due to small CVA means cerebral Ischemia, it is very important to know that is she having high Blood pressure and any other risk factor. Any CT Scan or EEG report of the patient is abnormal.

If it is small stroke and seizure Phenytoin is a anticonvulsant will control it but if she is feeling

dizziness and there is problem in walking may ? her dose is high or her seizures are not controlled with this dose?

You can contact treating doctor and get a serum Phenytoin level to adjust the dose of the drug.

Ecosprin is a antiplatelet agent and keeps blood flow in brain normal.

Good luck to your mother.

Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor